# SDR GLBA200903041

- Difficulty date: March 4, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 27,898 hours, 33,878 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pedestal
- Condition: Out Of Adjust
- Location: Afx
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SHORT FINAL THE PILOTS REPORTED THAT THE RIGHT HAND PROPELLER BEGAN TO CYCLING IN AND OUT OF AUTOFEATHER. THE PILOT INCREASED POWER HOWEVER IT DID NOT FIX THE PROBLEM. PILOTS TURNED OF THE AFX AND IT STOPPED FEATHERING. MAINTENANCE INSPECTED THE AUTOFEATHER SWITCHES AND FOUND THEM TO BE WITHIN LIMITS IAW MM 61-21-02. OPERATIONAL CHECK FLIGHT WAS UNSATISFACTORY AND MAINTENANCE THEN PERFORMED A FLEET CAMPAIGN DIRECTIVE 1900-08-6101. ADJUSTED LEFT HAND AND RIGHT HAND AFX PEDESTAL. OPERATIONAL CHECKS WERE GOOD.
